# SDR HNAA2010120300261

- Difficulty date: November 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,270 hours, 51,108 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTS ELECTRICAL ODOR IN FWD PART OF CABIN.  CABIN INTERIOR NORMAL LIGHTING SYS OVERHEAD LIGHTS DEACTIVATED IAW SP33.1 P & C CIRCUIT BREAKERS RT MAIN BUSS S1,S2,R2 (BALLAST CONNECTOR AT 3AC IS MELTED)  R & R BALLAST AND LIGHT SOCKET. OPS CHECKED GOOD AT THIS TIME, OK FOR SERVICE.
